Volumes 7 and 8, 2015 2016, IJOPCA PDF Print E-mail
Friday, 12 March 2010 14:38

Volumes 2015  (Vol. 7 ) and Volume 2016 (Vol. 8)

International Journal of Open Problems in Complex Analysis

The exposition's quality and the novelty of perspective/problem is the main contribution of an article.   Each paper should include section, whose heading is "Open Problems ". There can be "Background" section before, and an optional "Preliminary Results " section after. The journal will be published 3 times per year. Two issues will make one volume.  The journal will be available on-line and will be also distributed to many universities and libraries around the world. To subscribe to this journal and receive the on-line version, please send a request directly to the Journal Secretary .

Int. J. Open Problems Complex Analysis, Vol. 7, No. 1, March 2015

ISSN 2074-2827; Copyright @ICSRS Publication, 2015

www.i-csrs.org

Inclusion Relations for Uniformly

Certain Classes of Analytic Functions

R. M. EL-Ashwah and M. E. Drbuk

General Class of p−Valent Functions

of Higher Order

M.K. Aouf, A.O. Mostafa, A. Y. Lashin, and

B. M. Munassar

Generalized numbers and theire

holomorphic functions

Farid Messelmi

Certain subclass of higher order derivatives

of p−valent functions

M. K. Aouf, T. M. Seoudy and G. M. El-Hawsh

Int. J. Open Problems Complex Analysis, Vol. 7, No. 2, July 2015

ISSN 2074-2827; Copyright @ICSRS Publication, 20145

www.i-csrs.org

Holder’s Inequalities for a New

Class of p-Valent Analytic Functions

R. M. EL-Ashwah, M. K. Aouf, M. E. Drbuk

Spectral theorems associated with the

Dunkl type operator on the real line

Hatem Mejjaoli

Characterization and other properties of analytic

functions containing generalized operator

Trailokya Panigrahi and Lili Jena

Properties of Certain Class

of Uniformly Starlike and Convex Functions

Defined by Convolution

M. K. Aouf, A. O. Mostafa and A. A. Hussain

Int. J. Open Problems Complex Analysis, Vol. 7, No. 3, November 2015

ISSN 2074-2827; Copyright @ICSRS Publication, 2015

www.i-csrs.org

On Quasi-Hadamard Products of Some Families

Of Uniformly Starlike and Convex Functions

with Negative Coefficients

M. K. Aouf, A. O. Mostafa and

O. M. Aljubori

Some Characterizations for Subclasses of

Meromorphic Bazilevic Functions Associated

with Cho-Kwon-Srivastava Operator

M. K. Aouf, A. O. Mostafa, H. M. Zayed

On a certain Subclass of Analytic

Functions with Differential Equation

and Subordination

Oyekan E.A  and Akinbode G.T

New results on the D Lp -type spaces associated

with a singular second order differential operator

Mourad Jelassi

Int. J. Open Problems Complex Analysis, Vol. 8, No. 1, March 2016

ISSN 2074-2827; Copyright @ICSRS Publication, 2016

www.i-csrs.org

Cover Page,   JPG File

Table of Contents, JPG File

Editors, JPG File No. 1

Certain Subclass of Multivalent Functions

with Higher Order Derivatives

and Negative Coefficients

M. K. Aouf, A. O. Mostafa and W. K. Elyamany

Subclass of Meromorphic Functions

with Positive Coefficients Defined by

Frasin and Darus Operator

M. K. Aouf, A. O. Mostafa and W. K. Elyamany

On subclasses of uniformly starlike and convex

functions defined by Struve functions

H.E. Darwish, A.Y. Lashin and E.M. Madar

Calderon’s reproducing formula for the

generalized wavelet transform on Rn

associated to the Heckman-Opdam theory

Amina Hassini, Rayaane Maalaoui and

Khalifa Trimèche

Some results on the generalized Fourier

transform associated with the family of

differential-difference operators

Hatem Mejjaoli

Int. J. Open Problems Complex Analysis, Vol. 8, No. 2, July 2016

ISSN 2074-2827; Copyright @ICSRS Publication, 2016

www.i-csrs.org

Cover Page,   JPG File

Table of Contents, JPG File

Editors, JPG File No. 1

Certain Classes Of Analytic Functions with

Varying Arguments Dened by Convolution

A. O. Mostafa, M. K. Aouf and O. M. Alguboori

Convolution Properties for Some

Subclasses of Meromorphic Bounded

Functions of Complex Order

A. O. Mostafa, M. K. Aouf and H. M. Zayed

Some Properties of a Subclass of

Harmonic Univalent Functions Defined

By Salagean Operator

R. M. El-Ashwah and W. Y. Kota

Boas and Roe Theorems for the

Dunkl Transform on the Real Line

Hatem Mejjaoli

Qualitative Uncertainty Principles

for the Generalized Fourier Transform Associated

to a Cherednik Type Operator on the Real Line

Hatem Mejjaoli and Khalifa Trimeche

Int. J. Open Problems Complex Analysis, Vol. 8, No. 3, November 2016

ISSN 2074-2827; Copyright @ICSRS Publication, 2016

www.i-csrs.org

Cover Page,   JPG File

Table of Contents, JPG File

Editors, JPG File No. 1

Majorization Properties for Subclasses of Analytic

p-Valent Functions Defined by Generalized

Differintegral Operator

R. M. El-Ashwa

The sufficient condition for certain generalized class

of non-Bazilevic functions

Lifeng Guo and Jing Wang

Some Sandwich-Type Results on Starlike and

Convex Functions

S. S. Billing, S. S. Dhaliwal and

Gurwinder Kaur

 

Last Updated on Saturday, 07 October 2017 15:01